Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Semilattices which are embeddable in a product of $ {\rm min}$ intervals


Author: J. W. Stepp
Journal: Proc. Amer. Math. Soc. 28 (1971), 81-86
MSC: Primary 06.30
MathSciNet review: 0276147
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give necessary and sufficient conditions for a locally compact semilattice to be embeddable in a product of min intervals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.30

Retrieve articles in all journals with MSC: 06.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0276147-1
PII: S 0002-9939(1971)0276147-1
Keywords: Locally compact semilattices, semilattices with small semi-lattices, min interval, locally convex semilattice
Article copyright: © Copyright 1971 American Mathematical Society